JOURNAL ARTICLE

Drug-induced Linear IgA Bullous Dermatosis: a Case Report and Review of the Literature

Judith Lammer, Rüdiger Hein, Sophie Roenneberg, Tilo Biedermann, Thomas Volz
Acta Dermato-venereologica 2019 February 27
30809685
Linear IgA bullous dermatosis (LABD) is a rare subepidermal autoimmune blistering disease characterized by linear deposition of IgA along the basement membrane zone. Although most reported cases are idiopathic, there is a subset of patients with drug-induced LABD. Various drugs have been associated with the drug-induced form of the disease. This paper reviews the literature on drugs reported to elicit linear IgA dermatosis and its specific clinical presentation. In addition, a case report of a 77-year-old male patient with linear IgA dermatosis induced by vancomycin is described. The aim of this paper is to emphasize the need to include this differential diagnosis in cases of suspected adverse drug reactions, as well as to highlight the role of drugs in LABD.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
30809685
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"